# SDR CALA0400430

- Difficulty date: April 27, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69374606
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CHANNEL BELOW APU BLEED AIR DUCT AT STA 639 WORN.  REPLACED INTERCOSTAL PER SRM 51-10-2.
